# SDR DALA2018032702009

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,494 hours, 22,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION OUT OF LIMITS ON THE FLOORBEAM BS 947.5,  LBL 52 AND LBL 54.  MAINTENANCE REPAIRED THE FLOORBEAM IAW SRM 53-70-51, REPAIR 5.
